# SDR AMTA200500135

- Difficulty date: February 3, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- Aircraft time: 34,154 hours, 10,849 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO FASTENER IN THE FS 900 BUTT JOINT BETWEEN THE S4R LAP SPLICE AND STRINGER S3R.  COMPLIED WITH ERA.
